# SDR 63455

- Difficulty date: July 29, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 20,277 hours, 28,461 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED THE LANDING GEAR IN-TRANSIT LIGHT REMAINED ILLUMINATED. CREW CONTACTED DISPATCH AND MAINTENANCE CONTROL. CREW WAS TOLD TO DIVERT.   AIRCRAFT THEN DIVERTED,  LANDED WITH NO FURTHER INCIDENTS. REMOVED AND REPLACED RT UPLOCK SWITCH.  OPS CK NORMAL. P/N H11-1541.
